Ask an expert
Question

29 Jul 2005

The Pill and Libido
For the last 4 or so months my desire to have intercourse with my fiance has dwindled to nothing. Nothing he does turns me on, and I can't see myself actually having intercourse with him. We have been together for four and a half years, and we were always quite active in that dept. I have been on Mercilon (I also take Eltroxin for hypothyroidism) for 7 years. Is it the pill that is affecting my libido? What could the ather factors be that might be affecting me? Could stress be one? This is a very frustrating thing- and my fiance is starting to loose patience. I am scared he will find other ways of satisfying himeself- porn or worse, someone else. Pls help!
Answer 313 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If this has only been the case for the past 4 months, it is unlikely to be the Pill. Stess would certianly be a bif factor,as well as tiredness, illness, relationship problems. Also check your thyroid function.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.